# SDR IPXA2020122163636

- Difficulty date: December 17, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 87,230 hours, 18,858 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Warning Message
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A DIVERSION ON CLIMBOUT THROUGH 10000 FT HAD LEVEL 2 TAIL A/I DISAG COMBINED WITH LEVEL 1 AIR SYS OFF, AIR SYS OFF CAME UP FIRST THEN THE DISAGREE.  RAN QRH PROCEDURES AND DEPARTED ICING.  DEFERRED TAIL ANTI ICE VALVE, PER MEL 30-11-1-2.  ACCOMPLISHED DMP 30-11-1-2.  CONTROL NUMBER M729599 ISSUED PLACARD INSTALLED.  RESEALED ANTI ICE DUCT AT RT HORIZONTAL STABILIZER OUTBOARD, PER MM 36-14-02-401.  OPERATIONS AND LEAK CHECK GOOD, PER AMM 30-12-00-700-801.  DMP REMAINS REVERSED M729599 CLEARED.
